A 16-year-old female asked:
Disclaimer

adderal 30 mg& zofran (ondansetron) odt 8 mg. rhr now 100-125 bpm & fluctuates very high & low. some dizziness&hand tremors, breathing fast, dilated pupils. normal?

1 doctor answer
Dr. Karen Butler
20 years experience Family Medicine
No: Go back to your doctor and get evaluated
Answered on Sep 3, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 16-year-old female asked:
Dr. Richard Zimon
58 years experience Internal Medicine
Sounds: like a pretty classic side effect profile of Adderall!!! Discuss with your Prescribing Physician! Meantime try taking after a meal! Dr Z
1
1 thank
A 28-year-old female asked:
Dr. Raynald Im
10 years experience Urgent Care
Side effects: Dizziness is a normal side effect. Blurry vision can indicate a serious side effect. You should stop taking zofran (ondansetron) at this point and tal ... Read More
A 16-year-old female asked:
Dr. Donald Colantino
60 years experience Internal Medicine
Varied symptoms: These varied symptoms may not be explainable by a disease but can be due,in part, to anxiety. Inner ear disorder, overactive thyroid and familial esse ... Read More
1
1 thank
A 19-year-old male asked:
Dr. George Ciechanowski
39 years experience Pulmonary Critical Care
A lot going on here: if no physical cause can be found for your symptoms after a complete evaluation then anxiety may be the cause
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month